# SDR 97ZZZX1752

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N80KM
- Make and model: Beech 400A
- Aircraft serial: RK50
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 45AA0304001
- Condition: Ruptured
- Location: Bleed Air Duct
- Part time: 2,354 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENGINE BLEED AIR LINE STAINLESS STEEL OUTER BRAIDING AND BELLOWS ASSEMBLY RUPTURED NEAR NACELLE CONNECTION.
